On the singularities of the inverse to a meromorphic function of finite order.

Título inglés On the singularities of the inverse to a meromorphic function of finite order.
Título español Singularidades de la inversa de una función meromórfica de orden finito.
Autor/es Bergweiler, Walter ; Eremenko, Alexander
Organización Fachb. Math. Tech. Univ. Berlin, Berlín, Alemania;Dep. Math. Purdue Univ., West Lafayette (Indiana), Estados Unidos
Revista 0213-2230
Publicación 1995, 11 (2): 355-373, 32 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Our main result implies the following theorem: Let f be a transcendental meromorphic function in the complex plane. If f has finite order ρ, then every asymptotic value of f, except at most 2ρ of them, is a limit point of critical values of f.
We give several applications of this theorem. For example we prove that if f is a transcendental meromorphic function then f'fn with n ≥ 1 takes every finite non-zero value infinitely often. This proves a conjecture of Hayman. The proof makes use of the iteration theory of meromorphic functions.
Clasificación UNESCO 120209
Palabras clave español Función meromorfa ; Superficies Riemann ; Ley límite ; Teoría de singularidades
Código MathReviews MR1344897
Código Z-Math Zbl 0830.30016
Icono pdf Acceso al artículo completo